Discussions that mention benicar

High & Low Blood Pressure board


Bethsheba,

The back pain is a very severe burning sensation in my lower back. I've never had any back problems, so I knew it had to be the meds,
AND I've had the exact same pain with benicar, cozaar and atacand.

I have been "googling" like crazy to try to find out how ARB's cause back pain and I haven't found anything that really explains it.

My husband was thinking it had to do with the kidneys, but I thought that these drugs were beneficial to the kidneys.

Susan
[QUOTE=suki1724;3488178]...The back pain is a very severe burning sensation in my lower back. I've never had any back problems, so I knew it had to be the meds,
AND I've had the exact same pain with benicar, cozaar and atacand.

Susan,

I think it is interesting that it is the exact pain. Did your doctor acknowledge that it was from the meds? Or did he just roll his eyes and change your medications? Because I've experienced similar side effects, I have no doubt that it is from the meds. But my doctor and some of our posters' doctors deny the connection despite "back pain" or "lower back pain" being listed on the med sheets/package inserts.

Although kidney pain shouldn't be ruled out, I think it is unlikley that it is the kidneys... I would think something would have shown up in your lab work by now, but I don't know.

They don't know why a lot of these meds work (I"m beginning to wonder if they actually do)...perhaps they don't know why they cause some side effects either! Do let us know if you come across something. I thought of calling in to a public station question and answer to see if the host would have some suggestions.

Bethsheba